# SDR AALA202511041333

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 34,648 hours, 14,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTH EMERGENCY FLASHLIGHTS ON THE RIGHT SIDE IN THE AFT GALLEY ARE INOPERATIVE. RESET CONTACTS ON OUTBOARD FLASHLIGHT (AALA202511041333), OPERATIONAL CHECKS GOOD. ADDITIONALLY, REMOVED AND REPLACED INBOARD FLASHLIGHT (AALA202511041627), OPERATIONAL CHECKS GOOD. PER AMM 25-64-00.
